# SDR YENA2025021700155

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 02136
- Aircraft time: 78,714 hours, 28,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 907779
- Condition: Failed
- Location: Zone 200
- Part time: 6,747 hours, 2,655 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#2126, MBJ-FLL. 'EMERGENCY LIGHT INOP; REMOVED AND REPLACED ALL 4 EPSU BATTERIES REF AMM 33-51-38-000-001-A SEE SUBSEQUENT ITEMS FOR PART TRANSACTIONS THIS ITEM CLEARED FWD EPSU BATTERY.'
